Vol. 4, No 6, 1998

Information
Issue: Vol. 4, No 6, 1998
Journal: Mathematical Problems in Engineering
ISSN: 1024-123X, eISSN: 1563-5147
Published date: 1998 (print)
Language: English
DOAJ: https://doaj.org/toc/a5f4e5d9bfae417d90712a776e41649a/4/6
Licenses:
Tables of Contents
# [1-5/5] Title Pages
1. Controller design for bilinear systems with parametric uncertainties
Authors: Shi Peng, Shue Shyh-Pyng, Shi Yan, Agarwal Ramesh K.
Keywords: Bilinear systems; <math alttext="$H_infty$"> <mrow> <msub> <mi>H</mi> <mi>&infin;</mi> </msub> </mrow> </math> control; Parameter uncertainty; Riccati inequality
505-528 (24)
2. Adaptive filters for color image processing
Authors: Papanikolaou V., Plataniotis K. N., Venetsanopoulos A. N.
Keywords: Generalized Gaussian; Color; Adaptive; Noise; Image
529-538 (10)
3. A dynamic model for crime control and policy evaluation
Authors: Ahmed N. U., Rahim M. A.
Keywords: Dynamic model; Crime control; Policy evaluation; Mathematical model
489-504 (16)
4. The simplex method for nonlinear sliding mode control
Authors: Bartolini G., Parodi F., Utkin V. I., Zolezzi T.
Keywords: Variable structure control; Nonlinear control systems
461-487 (27)
5. The effect of loss functions on empirical Bayes reliability analysis
Authors: Camara Vincent A. R., Tsokos Chris P.
Keywords: Reliability; Wiebull and gamma underlying failure models; Empirical Bayes estimates; Integrated mean square error; Relative efficiency
539-560 (22)